# SDR SWAA2014021125007

- Difficulty date: January 31, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,095 hours, 45,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545855
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM SUPPORT ANGLE CRACKED BETWEEN BS 962 TO BS 984.  R & R BEAM IAW SRM & DRAWING.
